# SDR EIA20070073

- Difficulty date: April 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WELL STA 340, LEFT WL 150 FOUND BASE AND HOLES DAMAGED 1/2" BY 1/2" BEYOND SRM 53-10-01 PAGE 3 FIG 1 LIMIT.  CHORD FABRICATED BY WORKSHOP INSTALLED PER BOEING 747 SRM 51-30-02.
